# SDR VNAA202005069992

- Difficulty date: May 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10114
- Aircraft time: 40,348 hours, 29,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER AND SKIN IS CORRODED INSIDE ACCESS PANEL CUTOUT 832FL.    RECEIVED NEW SERVICEABLE PAX DOOR FORMER PN:601R318031-5 LOCATED AND DRILLED UP FORMER IAW CRJ700 SRM 51-40-11-001-001-A01 REV-37 DATED AUG 15,2019.INSTALLED PAX DOOR FWD FORMER IAW CRJ700 SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
